The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Full-Text PDF (387 KB) | Metadata | Table of Contents | CMH summary
Volume 91, Issue 4, 2016, pp. 721–749
DOI: 10.4171/CMH/401

Published online: 2016-10-24

Families of $p$-adic Galois representations and $(\phi, \Gamma)$-modules

Eugen Hellmann[1]

(1) Universit├Ąt Bonn, Germany

We investigate the relation between $p$-adic Galois representations and overconvergent $(\phi,\Gamma)$-modules in families. Especially we construct a natural open subspace of a family of $(\phi,\Gamma)$-modules, over which it is induced by a family of Galois-representations.

Keywords: $(\varphi,\Gamma)$-modules, $p$-adic Galois representations, families of Galois representations

Hellmann Eugen: Families of $p$-adic Galois representations and $(\phi, \Gamma)$-modules. Comment. Math. Helv. 91 (2016), 721-749. doi: 10.4171/CMH/401